# SDR UALA2009091402891

- Difficulty date: September 12, 2009
- Submitted: September 17, 2009
- Operation: Air carrier
- Aircraft: N672UA
- Make and model: Boeing 767322
- Aircraft serial: 30027
- Aircraft time: 35,306 hours, 9,382 cycles
- Engine: Pwa PW4056
- System (JASC): 2731 · Elevator Tab Control System
- Part: Computer
- Part number: 162000105
- Part serial: 4
- Condition: Malfunctioned
- Location: Elevator
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ELEV FEEL MSG. REPLACED ELEVATOR FEEL COMPUTER. LEAK AND OPS CHECK GOOD.
